Planning

14h - Début de l'événement, 1ère tranche horaire

Bliss 14h-14h45
20 min de pause
Serge Adams 15h05-15h20
20 min de pause
The dead leaves 15h40-16h25

2ème tranche horaire
Parsimony 16h45-17h30
20 min de pause
Lomé 17h50-18h30
20 min de pause
Fixit 18h50-19h35

3ème tranche horaire
Syns 19h55-20h40
20 min de pause
Operation Blockhead 21h-22h